Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

4 weeks post pardum. Heavy bleeding, clots, discomfort, brown mucus discharge. Is this type of bleeding normal?

I m 4weeks post pardum my medicated abortion . I had some heavy bleeding the first 3-5 days and passed a few clots. With the pain medication the have me, I literally felt slight discomfort. My question is, now that I m 4weeks out, the bleeding has turned brown and has a mucis like substance. Is this normalal? The closest pland parent hood os 3.5hrs away from where I live. Is this type of bleeding normal?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
after abortion some amount of spotting can be seen up to 1 to 2 weeks, but continuous spotting up to 4 weeks with pain abdomen is some what abnormal,
so you better consult gynecologist and undergo physical examination and ultrasound examination to rule out the possibility of retained products and any infection,
if products are found you may need to go for D&C, antibiotics for infection, if everything is normal you can take tablets to stop the bleeding.
take care.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor